# SDR SWAA2025072287504

- Difficulty date: July 2, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,897 hours, 42,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR I/B END OF INNER SKIN IS DISBONDED OVER CORE AREA.    REPLACED ON OTHER FAULT TTG8Q013H7KJ.
